RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 4, Number 1  


On the scientific, pedagogical, and social activities of L. V. Kantorovich
S. S. Kutateladze, V. L. Makarov, I. V. Romanovskiĭ, G. Sh. Rubinshteĭn
5
Superposition operators in Lebesgue spaces and the differentiability of quasi-additive set functions
S. K. Vodop'yanov, A. D.-O. Ukhlov
11
Functional representation of Kantorovich spaces of Boolean-valued models
A. E. Gutman, D. B. Ryabko
34
Numbers and Kantorovich spaces
A. G. Kusraev, S. S. Kutateladze
50
The Hahn-Banach-Kantorovich formula for a lattice subdifferential
V. A. Radnaev
71
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021